Controllability results for fractional order neutral functional differential inclusions with infinite delay
By Yong Zhou, V. Vijayakumar, Chokkalingam Ravichandran, Rangasamy Murugesu. 2017
55 citations recorded by the source corpus.
. In this paper, we investigate the controllability results for fractional order neutral functional differential inclusions with an infinite delay involving the Caputo derivative in Banach spaces. First, we establishes a set of sufficient conditions for the controllability of fractional order neutral functional differential inclusions with infinite delay in Banach spaces. The main techniques rely on Bohnenblust-Karlin’s fixed point theorem, operator semigroups and fractional calculus. Further, we extend this result to study the controllability concept with nonlocal conditions. An example is also given to illustrate our main results.
Subfields: Applied Mathematics, Modeling and Simulation
View Paper: https://www.semanticscholar.org/paper/13e2e18d395bb3a991f5ef2596c0db6bd8477e77
How researchers see this paper
The researchers whose trusted networks rank it highest, strongest advocate first. Every researcher gets a different order.
In Applied Mathematics
- V. Vijayakumar
- Kottakkaran Sooppy Nisar
- R. Udhayakumar
- Yongxiang Li
- Chokkalingam Ravichandran
- Pengyu Chen
- Xuping Zhang
- S. K. Panda
In Modeling and Simulation
- V. Vijayakumar
- Kottakkaran Sooppy Nisar
- R. Udhayakumar
- Yongxiang Li
- Chokkalingam Ravichandran
- Pengyu Chen
- Xuping Zhang
- S. K. Panda
Citations in the corpus
- Existence and approximate controllability of fractional evolution equations with nonlocal conditions via resolvent operators (2020, background): “There are various works on complete controllability and approximate controllability of systems represented by differential equations, integro-differential equations, differential inclusions, neutral functional differential equations, and impulsive differential equations of integer and fractional ord”
- Existence and controllability of nonlocal mixed Volterra‐Fredholm type fractional delay integro‐differential equations of order 1 < r < 2 (2020, background): “A broad list of the distributions related with discussion on the existence and controllability can be discovered in [7, 19–26, 29–31, 33–36, 39, 41, 44, 45, 48, 52–59].”
- Results on controllability of non-densely characterized neutral fractional delay differential system (2021, background): “Due to the colossal opportunity and usage, considerable papers have been concerned to articulate the solutions of fractional systems [1, 2, 4, 6, 7, 9, 10, 11, 13, 15, 17, 19, 20, 24, 26, 28, 29, 33, 35, 36] and the”
- New discussion on approximate controllability results for fractional Sobolev type Volterra‐Fredholm integro‐differential systems of order 1 < r < 2 (2021, background): “A broad list of these distributions can be discovered in [6, 9, 11–16, 18–24, 43, 44–50].”